# SDR ASOA201200118

- Difficulty date: January 11, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 19,202 hours, 17,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY LIGHT OVER THE LEFT WING IS INOPERATIVE.  RELAMPED THE AFT LEFT WING EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECKED GOOD.
